# SDR GTIA050076

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D217A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT (COCKPIT SETUP) COULD NOT GET RUDDER CONTROL MANUAL LIGHT DURING TEST, AIRCRAFT TAIL SWAP TO 817NK.  TROUBLESHOT DOWN TO BROKEN WIRE AT CANT. STA 1485, REPAIRED BROKEN WIRE IAW SRM.  OPS CHECK, OK.  (K)
